# SDR FDEA201310022373

- Difficulty date: October 2, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA72261
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR FRAME WEB BUSHING FOUND WORN.  BUSHINGS REMOVED AND   REPLACED AS PER SRM 53-00-15 FIGURE 201 REPAIR 5 REVISION 53 NEW REPAIR BUSHINGS   FABRICATED BY MACHINING AS PER SRM 53-00-15 FIGURE 201 REPAIR 5 REVISION 53.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 117
